CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
LadyJag Views: 49,004
Published: 11 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I've had the Mirena IUD put in twice now. The first time I had in in for over 2 yrs after losing a 30 week pregnancy due to a blood clotting disorder. My dr had told me that it was the only choice I had for temporary BC. I loved it for the first yr or so then for about 3 months I had what I like to call reversed periods, I would bleed for 3 weeks straight the stop for 6 days. I had my IUD removed in august of last yr because my husband and I decided to try to have another child. She was born in april and in may I had another IUD inserted. It has caused me nothing but problems since I constantly bleed with 1 to 2 day breaks here and there. Sex is semi painful, and I keep getting massive cramps ( Labor and the pain after my c-sections hurt less ), and I have headaches that will last for days. Because of my Factor V My Dr. says that I shouldn't take the pill, patch or depo shot. The only other chioce I have is to have my tubes tied and I'm not sure if I want something that permanent. I have no idea what to do.....
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.516 sec, (1)